# SDR A6WA202109087869

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 601R31145
- Condition: Corroded
- Location: Bs 514-529 Lbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TWO LOCATIONS ON FLOOR SKIN PRESSURE PANEL LH BETWEEN FS514.00 Ï¿½ FS529.00 AND LBL41.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION AT TWO LOCATIONS ON FLOOR SKIN PRESSURE PANEL LH BETWEEN FS514.00 Ï¿½ FS529.0 AND LBL41. P/N 601R31145. CORROSION DIMENSIONS P1 Ï¿½ FS529-6 Ï¿½ L = 2.00Ï¿½ X W= 1.80Ï¿½ X D = 0.001Ï¿½. REMAINING THICKNESS 0.054Ï¿½. P2 Ï¿½ FS529.00-10 Ï¿½ L = 1.00Ï¿½ X W = 0.900Ï¿½ X D = 0.002Ï¿½. REMAINING THICKNESS 0.53Ï¿½. ORIGINAL THICKNESS 0.055Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01675 REV IR DATED 8/31/2021.
